# SDR VNAA9910013

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: 329630
- Condition: Failed
- Location: Lt Cockpit
- Part time: 9,509 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ON THE TAKEOFF ROLL, THE CREW RECEIVED A NOSE WHEEL STEERING POWER UP FAIL MESSAGE.  ONCE THE TAKEOFF WAS ABORTED, THE CREW RECEIVED THREE GEAR UNSAFE INDICATIONS ALONG WITH THREE GEAR DOWN AND LOCKED INDICATIONS.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE LIGHT DIMMER CONTROL UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-13-11.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE.
